# SDR AALA202501061589

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 27,683 hours, 11,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SDF DUE TO THE FLIGHT CREW REPORTING A LOUD SQUEALING NOISE FROM 3L DOOR ON CLIMBOUT. THE DOOR PAGE SHOWED ALL DOORS SECURED. THE AIRCRAFT LANDED SAFELY AT SDF WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND FOD / STRAP HANGING OUT THE R4 DOOR, SECURED STRAP AND INSPECTED THE SEAL FOR DAMAGE WITH NONE FOUND.  MAINTENANCE ALSO INSPECTED THE L3 DOOR SEAL AND FRAME FOR DAMAGE AND FOUND NO ISSUES.
